Range Symmetric Matrices in Minkowski Space
Meenakshi, A.R., (2000) Range Symmetric Matrices in Minkowski Space. Bulletin of the Malaysian Mathematical Sciences Society, 23 (1). pp. 45-52. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v23n1/v23n1p5.pdf
Annamalai University, Dept. of Mathematics
The concept of range symmetric matrix is introduced in Minkowski space . Equivalent conditions for a matrix to be range symmetric are determined. The existence of the Minkowski inverse of a range symmetric matrix in is discussed.
Repository Staff Only: item control page